# SDR R61A2022112900747

- Difficulty date: November 5, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 45,783 hours, 28,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD R1 DOOR SHEAR WEB BTWN FR 12 - 14 CORRODED. R&R IAW SRM 51-41-02 & 51-43-01.
